List of citations in Numdam for : Brolin's theorem for curves in two complex dimensions

Annales de l'Institut Fourier, Volume 53 (2003) no. 5, p. 1461-1501


De Thélin, Henry; Vigny, Gabriel

Mémoires de la Société Mathématique de France, no. 122 (2010) , 103 p.

Favre, Charles; Jonsson, Mattias

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 40 (2007) no. 2, p. 309-349

Guedj, Vincent

Annales de l'Institut Fourier, Volume 54 (2004) no. 7, p. 2369-2386

Guedj, Vincent

Bulletin de la Société Mathématique de France, Volume 131 (2003) no. 3, p. 359-372